Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Smaller penis and Larger Testes after Vasectomy
avatar
spammyluke posted:
I had a vasectomy in 2009. It was a success. About 5 months later I noticed that my penis seemed to be smaller and my scrotum larger and tighter. Is that normal? I have looked online for answer but could not fine any. I did take Cipro after the procedure. Any ideas?
Reply
 
avatar
An_249819 responded:
I lost about 2 inches and almost all libido after my vasectomy. I've been too embarrassed to discuss it.
 
avatar
elle0317 replied to An_249819's response:
Have you gained weight since the operation? Weight gain can cause the apperance of a smaller penis b/c of the extra fat around the base. My hubby had this done and it didn't affect his size at all. I don't believe the vascetomy is to blame, no man would have it done it that were true!
 
avatar
rhondamay responded:
I doubt any shrinkage of your penis and the fact you had a vasectomy are connected. Maybe something else is going on that is not connected to the vasectomy.

About two years after our second child was born my husband had a vasectomy and it certainly had no effect on his penis size, testicle size or libido. If anything happened, the psychological benefit of no more concerns about birth control may have enhanced his libido. I know it increased mine.

Sorry but I have to call "B.S." on this one. What makes a man a man is the hormones that have developed and maintained the male characteristics. These help develop the facial hair, genital development, lower voice, and so on. Since a vasectomy has nothing to do with these things, it can't affect a man's "maleness."

Rhonda
 
avatar
JoBu72 replied to An_249819's response:
I had the exact same experience in 2011. I've looked everywhere for answers and everyone just says. "I've never heard of that before" It is embarrassing to speak about and the responses don't help. It's very frustrating! This is not something that I made up in my mind. It is fact. I know because my wife and I measured my penis one night just out of curiosity and for laughs. I noticed the difference immediately after the healing process was over. Obviously this is not a common occurrence or vasectomys would not be so popular. I just want to make sure others know that it has happened to me too. If there is anyone with real answers and not just slander please jump in.
 
avatar
nohard replied to JoBu72's response:
Hi Jobu, I don't think you an put this down to the vas op, penis shrinkage is just of these things that happen to the odd man. but if you want to regain your length try jelqing and stretching, for more info go to www.peym.com , this is not a quick fix, it will take time but you could get back to what you had and plus some.


But a warning if you don't follow what you are told to do, and when they say, you could end up with ED.


If you do go ahead your in for the long haul, but with luck your get there.


Just go to site have a good look round and read on the forums and look at the photos.


Hope this helps you.


NOWHARD
Your Penis is Affected by Every Aspect of Your Physical, Mental and Emotional Life.


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
6 of 9 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website